# SDR CALA2009061500312

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 68,328 hours, 36,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 INSIDE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSY, OPS NORMAL.
